Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 374 - 383

Galilean-invariant Nonlinear PDEs and their Exact Solutions

Authors
Roman M. CHERNIHA
Corresponding Author
Roman M. CHERNIHA
Available Online 1 September 1995.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.17How to use a DOI?
Abstract
All systems of (n+1)-dimensional quasilinear evolutional second- order equations invariant under the chain of algebras AG(1.n) AG1(1.n) AG2(1.n) are described. The obtained results are illustrated by examples of nonlinear Schrödinger equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
374 - 383
Publication Date
1995/09
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.17How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Roman M. CHERNIHA
PY  - 1995
DA  - 1995/09
TI  - Galilean-invariant Nonlinear PDEs and their Exact Solutions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 374
EP  - 383
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.17
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.17
ID  - CHERNIHA1995
ER  -